# SDR SWAA2022022426679

- Difficulty date: October 30, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 42,597 hours, 27,436 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER PANEL 521GB HAS DELAMINATION ON THE LEADING EDGE OF THE PANEL. / REMOVED AND REPLACED PER AMM. 57-41-02
